Definability of vector groups by endomorphism semigroups
Algebra i logika, Tome 33 (1994) no. 4, pp. 422-428
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1994_33_4_a4,
author = {A. M. Sebel'din},
title = {Definability of vector groups by endomorphism semigroups},
journal = {Algebra i logika},
pages = {422--428},
year = {1994},
volume = {33},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1994_33_4_a4/}
}
A. M. Sebel'din. Definability of vector groups by endomorphism semigroups. Algebra i logika, Tome 33 (1994) no. 4, pp. 422-428. http://geodesic.mathdoc.fr/item/AL_1994_33_4_a4/